To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

The completeness of typin… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

The completeness of typing for context-semantics

Journal article
Authors Thierry Coquand
Published in Fundamenta Informaticae
Volume 77
Issue 4
Pages 293-301
ISSN 0169-2968
Publication year 2007
Published at Department of Computer Science and Engineering, Computing Science, Programming Logic
Pages 293-301
Language en
Subject categories Computer Science

Abstract

We present a variation of Hindley's completeness theorem for simply typed lambda-calculus. It is based on a Kripke semantics where the worlds are contexts, called context-semantics. This variation was obtained indirectly by simplifying an analysis of a fragment of polymorphic lambda-calculus [2]. We relate in this way works done in proof theory [4, 14] with a fundamental result in lambda-calculus.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?